RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1981, Volume 158, Pages 98–104 (Mi tm2377)  

The Laurent expansion of the Riemann zeta function

M. I. Israilov


Full text: PDF file (634 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1983, 158, 105–112

Bibliographic databases:

UDC: 511.9

Citation: M. I. Israilov, “The Laurent expansion of the Riemann zeta function”, Analytic number theory, mathematical analysis and their applications, Collection of articles. Dedicated to I. M. Vinogradov, a member of the Academy of Sciences on the occasion of his 90-birthday, Trudy Mat. Inst. Steklov., 158, 1981, 98–104; Proc. Steklov Inst. Math., 158 (1983), 105–112

Citation in format AMSBIB
\Bibitem{Isr81}
\by M.~I.~Israilov
\paper The Laurent expansion of the Riemann zeta function
\inbook Analytic number theory, mathematical analysis and their applications
\bookinfo Collection of articles. Dedicated to I.\,M.~Vinogradov, a~member of the Academy of Sciences on the occasion of his 90-birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1981
\vol 158
\pages 98--104
\mathnet{http://mi.mathnet.ru/tm2377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662837}
\zmath{https://zbmath.org/?q=an:0477.10031|0524.10034}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1983
\vol 158
\pages 105--112


Linking options:
  • http://mi.mathnet.ru/eng/tm2377
  • http://mi.mathnet.ru/eng/tm/v158/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:292
    Full text:167

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019